MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SHORT V OSTEO 7MM X 7 3/4 IN; KNEE INSTRUMENT : CUTTING INSTRUMENTS

DEPUY ORTHOPAEDICS INC US SHORT V OSTEO 7MM X 7 3/4 IN; KNEE INSTRUMENT : CUTTING INSTRUMENTS
Model Number 2421-09-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the ¿v¿ shaped white handle osteotome split when breaking up old cement on knee re.
 
Additional Manufacturer Narrative
Product complaint # : pc-(b)(4).Investigation summary : examination of the returned device confirmed the reported event.The noted damage is consistent with material overload through the use of excessive force and the investigation did not establish a need for corrective action.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SHORT V OSTEO 7MM X 7 3/4 IN
Common Device Name
KNEE INSTRUMENT : CUTTING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12063899
Report Number1818910-2021-13555
Device Sequence Number898080
Product Code HWM
UDI-Device Identifier10603295122791
UDI-Public10603295122791
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2421-09-000
Device Catalogue Number242109000
Device Lot NumberSO2045167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR